MAUDE Adverse Event Report: ABBOTT CURRENT PLUS VR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ABBOTT CURRENT PLUS VR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number CD1211-36
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was found in back-up mode following the delivery of appropriate high voltage therapy.The device was explanted and replaced due to normal battery depletion.The patient was stable and there were no adverse consequences.
 
Additional Manufacturer Narrative
The reported event of backup operation was confirmed.Analysis of device image found the device went into backup mode due to a known mechanism that can be encountered when too many high voltage charges are performed in too short a period of time.After the device was restored from backup mode, functional testing was performed.Telemetry, impedance, sensing, and pacing functions of the device were tested and found to be normal.

Brand Name
CURRENT PLUS VR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17275574
Report Number2017865-2023-25200
Device Sequence Number20160998
Product Code NVZ
UDI-Device Identifier05414734503686
UDI-Public05414734503686
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2016
Device Model NumberCD1211-36
Device Catalogue NumberCD1211-36
Device Lot Number4881854
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer09/06/2023
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date09/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale